Baclofen Taper? Can the Withdrawal Make Tinnitus Worse? Need Help/Advice?!

Discussion in 'Support' started by Vin, Feb 9, 2020.

    1. Vin

      Vin Member

      Tinnitus Since:
      12/2018
      Cause of Tinnitus:
      Head Trauma
      Hi,

      I need to stop taking Baclofen (a skeletal muscle relaxant) due to an ongoing side effect (frequent urination).

      Baclofen acts on GABA B and I am on a very heavy/high dose, 80mg per day. It does also help with my back and anxiety but I can’t take it anymore due to the frequent urination issue (which is actually listed as a common side effect but only recently became an issue).

      My Doctor just said to; ‘cut back over a few weeks’ and didn’t really give any direction.

      I am very nervous because of the tinnitus and am worried the withdrawal will make my tinnitus worse.

      Anyways, I dropped 10mg last Wednesday which was a little much, felt the anxiety for the first few days and still feeling it.

      So I am on 70mg.

      I was thinking 5mg every 7 days OR 10mg every 10 days. Each will lead me to an approximate 3 month slow but steady taper.

      Can the withdrawal make tinnitus worse or just spike it?

      Any advice, experiences are much appreciated!

      Thank you all for your support and help!
       
    2. Bobby Sinatra

      Bobby Sinatra Member

      Tinnitus Since:
      2019
      Cause of Tinnitus:
      Ambien Windrawal Suspected
      Treat it like a benzo so taper as slow as possible. There is a chance of increased tinnitus like with every gabaergic. But the spike won't stay.
       
    3. AUTHOR
      AUTHOR
      Vin

      Vin Member

      Tinnitus Since:
      12/2018
      Cause of Tinnitus:
      Head Trauma
      Thanks a lot for the information. Very helpful and reassuring to know that spikes will not be permanent. I think I will likely do 5mg every 7 days. It will take a long time but better safe than sorry.
       

Share This Page

Loading...